MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEUTRAL LINER 36 MM I.D. SIZE KK; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. NEUTRAL LINER 36 MM I.D. SIZE KK; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during initial surgery, the neutral poly liner was not able to seat flush into the shell.Another neutral liner was implanted to complete the procedure.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D11: zimmer trabecular metal shell size 56mm od ref: 00-8757-056-02; lot: 64311093.Device was returned for evaluation.As returned, the rim feature and anti-rotation features are damaged.The device exhibits a hole that runs from inner surface to backside.The damage to the device is likely from liner removal.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEUTRAL LINER 36 MM I.D. SIZE KK
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10904845
Report Number0002648920-2020-00513
Device Sequence Number11128415
Product Code LZO
UDI-Device Identifier00889024149199
UDI-Public(01)00889024149199(17)231130(10)64224160
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberN/A
Device Catalogue Number00875101236
Device Lot Number64224160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; UNKNOWN CUP